Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Suffering from joint pain for the last 30 years and at present on lornoxicam and glucosamine

my mom has been suffering from joint pain for the last 30 years hi m mom has been suffering from joint pain for the last 30 years.she has been on rx from various doctors.she had tried almost everything under the sun but to no present she is on lornoxicam nad glucosamine .can any body help?nowadays she walks with a limping gait bcoz of the pain?can anybody show me some light?at present m in mumbai,m thinking of bringing her to mumbai for rx...
Asked On : Mon, 14 Feb 2011
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
hi nithi;
mostly 80% female suffer from problems of bone & joints after an age of for your mother whatever treatment you do will help upto certain limits . where are you from? Anyway try this homoeopathic line of treatment .From a homoeopathic pharmacy buy BIOCHEMIC COMBINATION -NO 19 (It is called BC-19) Secondly buy RHUSTOX-200 ;BRYONIA-200 in PILLS.Give this along with her ongoing treatment for 15 days & let me know how she feels .If she feels better slowly reduce the dose of her ALLOPATHIC medicine .then let me know.
Answered: Mon, 14 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor